MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 25, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 25, FIRM; MESH, SURGICAL
Catalog Number 1025002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice firm on (b)(6) 2019.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.
 
Additional Manufacturer Narrative
Additional and/or corrected data: b5, d4, d6b, e1, g6, h2, h4, h6 a review of the device history record for strattice lot sp200140 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on (b)(6) 2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent an incisional hernia repair and was implanted with strattice device lot sp200140-135 on (b)(6) 2019.The patient underwent ¿repair of recurrent incisional hernia with removal of previously placed mesh¿ and was treated for ¿hernia recurrent¿ and ¿pain" on (b)(6) 2021.The strattice was explanted and a non-abbvie device, "covididen¿ was implanted.No other information was reported.As reported in the initial: limited information was reported through a legal event that a patient was implanted with strattice firm on (b)(6) 2019.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 25, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17310944
Report Number1000306051-2023-00161
Device Sequence Number7185502
Product Code FTM
UDI-Device Identifier00818410010126
UDI-Public00818410010126
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number1025002
Device Lot NumberSP200140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale